# SDR UIEA2023050800425

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 87,099 hours, 13,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FIRST OBSERVERS SMOKE GOGGLES INOP( TRANSFERRED TO MDDR 185104 PER MEL 25-11-02-01A CAT A DUE 17MAT23. PLACARDS INSTALLED. LOGPAGE 1773702 M3: REMOVED AND REPLACED FIRST OBSERVERS SMOKE GOGGLES IAW AMM 25-64-00. THIS ACTION CLEARS DMI 185109. MCC NOTIFIED. PLACARD REMOVED )
